# SDR DALA2025030301594

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,358 hours, 33,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3102 DISC: AFT LEFT LAV O2 MASK DEPLOYED. C/A: RE-PACKED AFT LAV O2 MASK IAW A319 AMM 35-21. OPS CHKS GOOD. A/C OK FOR SVC. (LP: 4392622)
